# SDR ASAA2020040132436

- Difficulty date: March 14, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 47,380 hours, 14,183 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENG #1 VALVE CLOSED LIGHT ILLUMINATED WITH START LEVER IN CUTOFF. GROUNDED - YES. RAN #1 ENGINE REF B737-800 AMM 71-00-00-800-807-F00 AND AMM 71-00-00-700-819-F00. ALL ENGINE INDICATIONS NORMAL. #1 ENG VALVE CLOSED LIGHT OPERATIONS NORMAL REF B737-800 FIM 73-06 TASK 804: NO FAULTS EITHER. GROUND VERIFICATION SUCCESSFUL.
